Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Hypertension, diabetes and NASH. Why liver discomfort and gastrointestinal symptoms?

I have had NASH for over 10 years. I also have diabetes and hypertension . I had an initial episode of gout in my right 4th toe this week. It is resolving, but now I am having discomfort over the liver and gastrointestinal symptoms such as cramping and loose bile-colored stools. Could you explain if there is a connection between these events and what I should do?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Diabetic and Hypertensive ? duration how long ,hope both are well controlled with the treatment NASH some fatty liver are you taking any treatment for it. now you have developed gout with high uric acid level , there may be multiple causes of Gastrointestinal discomfort like
1) Drug induced due to analgesic ? or gout drug like Colchicine if you have taken.
2) Any infection of some kind in GIT
3) As complication of Diabetes or their drugs.
4) Any developing Jaundice ?
You can do a stool routine examination if possible reduce the dose of analgesic or anti gout drugs but every step should be taken in consultation with your Physician
Good Luck to you
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor